Can Medicine Cause Damaged Hair?
How do I Know Which Medicine Causes Damaged Hair?This question is quite simple to answer if you're only on one medication and you began to experience hair damage when you started the medicine. In this case, you can ask your physician about modifying the dosage or using an alternative medication if you think the prescribed medicine is the cause of damaged hair. If you're taking several medications, though, it can still be easy to stop damaging your hair by simply giving your pharmacist a list of medications you're taking. Your pharmacist can quickly let you know which medicines cause damaged hair and you can consult your physician from that point.
What Kinds of Medicine Cause Damaged Hair?
It's widely known that chemotherapy and other cancer medicines cause damaged hair. However, isotretinoin and other acne medicines cause damaged hair along with lithium, which is effective as a treatment for bipolar disorder. If you're using any of these medications, just consult your physician. They will likely be able to prescribe different medications that will yield the same positive results. Keep in mind, too, that diet pills with amphetamines can cause damaged hair also. The best solution in this case is to specifically look for pills that don't contain amphetamines.
How Can I Treat My Damaged Hair?
The good news is that damaged hair is easier to treat than ever before. New damaged hair products such as H2Thermal work to correct damaged hair from the inside out. To learn more ways to treat damaged hair, explore this site for treatment options and damaged hair home remedies.